# SDR DALA2023102308701

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 90,032 hours, 40,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 RT HAND O/W ESCAPE LIFE-LINE INOP. CORRECTIVE ACTION: REPLACED ESCAPE LINE. OK FOR SERVICE. (9626977)
